# SDR NWAA081003226

- Difficulty date: March 16, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 49,857 hours, 22,433 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Manifold
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF THE HYD G RSVR LO LVL FAULT ANNUNCIATED.  AIRCRAFT RETURNED TO MEM, LANDING GEAR GRAVITY EXTENDED.  AIRCRAFT LANDED UNEVENTFULLY AND WAS TOWED TO GATE.  REPLACED GREEN GROUND LEAK MEASUREMENT MANIFOLD AND NR 1 ENGINE DRIVEN GREEN PUMP.
